Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Stopped depo due to continuous bleeding, have swelling in vagina and discomfort during periods. Alarming?

I have three children and was on the depo birth control shot. I continuously bleed for over a year and have decided to stop receiving the shot. however ever since, my vagina feels very swollen and uncomfortable during my period, especially within the first days of my cycle. is this something i should be concerned about?
Asked On : Thu, 23 Aug 2012
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
May 2013

depo sometimes can cause menstrual irregularity which will usually subside soon, but as the symptoms prolonged in your case that led to stoppage of that method, if you need you can go for some other method of contraception like pills etc,
during periods some women experience body pains, swollen genital parts, bloating sensation etc,
these are self limiting usually, so need no to worry.
if that is creating problem with your day to day activities you can once consult gynecologist to get examined.
take care.

Answered: Sun, 26 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor